# SDR SWAA2023031502583

- Difficulty date: February 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBL 13.84 AT BS 460 WL 155 AT FWD CARGO COMPARTMENT 2023-119519<[01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23;[02] TOOL USED CALIPER P/N: 500-193-30; S/N: 0017054; DUE DATE: 05-OCT-23;[03] REPLACED TRACK LOC. RBL 13.84 AT BS 400 TO BS 500A WL 155 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-53-2R-3 REPAIR 3; ALTERNATIVE 1; FIGURE 203; SHEET 1 AND SRM 51-40-02; DWG 143A7500; SHEET 59 ; REV - .SEE INDIVIDUAL SIGNS-OFF BELOW.;[04] REPLACED TRACK LOC. RBL 13.84 AT BS 400 TO BS 500A WL 155 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-53-2R-3 REPAIR 3; ALTERNATIVE 1; FIGURE 203; SHEET 1 AND SRM 51-40-02; DWG 143A7500; SHEET 59 ; REV - .SEE INDIVIDUAL SIGNS-OFF BELOW.RII ITEM
